MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006600
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the console had a burnt smell.The procedure was completed without replacing the device.There was no patient complication.
 
Additional Manufacturer Narrative
The console was not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the reported event was not confirmed due to the issue was related to the fiber and not the console.The labeling review was performed and there was no indication that the device was not used in accordance with the ifu.Based on the work order, the issue was related to the fiber and not the console.Since the investigation was unable to identify any damage or malfunction related to the reported allegation, the investigation conclusion code selected for the complaint is no problem detected.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22065279
Report Number2124215-2025-31674
Device Sequence Number8328602
Product Code GEX
UDI-Device Identifier07290109140551
UDI-Public(01)07290109140551(10)110126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006600
Device Catalogue NumberGA-0006600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/16/2025
Date Device Manufactured01/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown